Rite Aid
Rite Aid Pharmacy Cold & Cough Sinus Relief PE, Caplets, 20 caplets

Rite Aid Pharmacy Cold & Cough Sinus Relief PE, Caplets, 20 caplets

$5.99
CANNOT SHIP TO NY or CA. Acetaminophen 325 mg, dextromethorphan HBr 10 mg, guaifenesin 100 mg, phenylephrine HCl 5 mg. Pain reliever/fever reducer, cough suppressant, expectorant & nasal decongestant. Non-drowsy. Relieves: sore throat, head and body aches, sinus pressure and congestion, cough and chest congestion. Compare to the active ingredients in Sudafed PE Cough & Cold (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Sudafed PE Cold & Cough).

Browse all deals at Rite Aid

See more in Health & Medicine

* This offer may contain time-sensitive information and offers. Please check with Rite Aid to confirm actual price & availability.

5 of 100 locations

Find it at your local Rite Aid (view store)

Rite Aid

909 E Yelm Ave
Yelm, WA 98597

360-458-9011

Rite Aid

802 3rd Ave
Seattle, WA 98104

206-623-0577

Rite Aid

2603 3rd Ave
Seattle, WA 98121

206-441-8790

Rite Aid

22515 Hwy 99
Edmonds, WA 98026

425-670-2667


Top